Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 65, Number 1

All articles in this issue are freely accessible.

On distributions of certain Wiener functionals
M. Kac.
Trans. Amer. Math. Soc. 65 (1949), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0027960
On the dense packing of spheres
Fred Supnick.
Trans. Amer. Math. Soc. 65 (1949), 14-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028586
The $L_{2}$-system of a unimodular group. I
W. Ambrose.
Trans. Amer. Math. Soc. 65 (1949), 27-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028322
Homology of spaces with operators. II
Samuel Eilenberg and Saunders MacLane.
Trans. Amer. Math. Soc. 65 (1949), 49-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0033001
A new class of orthogonal polynomials: The Bessel polynomials
H. L. Krall and Orrin Frink.
Trans. Amer. Math. Soc. 65 (1949), 100-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028473
Representation of Jordan and Lie algebras
Garrett Birkhoff and Phillip M. Whitman.
Trans. Amer. Math. Soc. 65 (1949), 116-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029366
On the genus of curves of an algebraic system
Wei-Liang Chow.
Trans. Amer. Math. Soc. 65 (1949), 137-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0028604
Classification and representation of semi-simple Jordan algebras
F. D. Jacobson and N. Jacobson.
Trans. Amer. Math. Soc. 65 (1949), 141-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0029367